CSpace
THE PERIODIC PREDATOR-PREY LOTKA-VOLTERRA MODEL WITH IMPULSIVE EFFECT
Tang, Sanyi; Chen, Lansun
2002-09-01
Source PublicationJOURNAL OF MECHANICS IN MEDICINE AND BIOLOGY
ISSN0219-5194
Volume2Issue:3-4Pages:267-296
AbstractIn this paper, a classical periodic Lotka-Volterra predator-prey system with impulsive effect is investigated. We analyze the dynamics of positive solutions of such models. Among other results we show that if some trivial or semi-trivial positive solution is linearly stable, then it is globally asymptotically stable with respect to the positive solutions. By using the method of coincidence degree, a set of sufficient conditions are derived for the existence of at least one strictly positive (componentwise) periodic solution. We use bifurcation theorem to show the existence of coexistence states which arise near the semi-trivial periodic solution. As an application, we also examine some special cases of the system which can be used in the biological pest control.
KeywordPredator-prey system impulsive effect coincidence degree bifurcation persistence biological control
DOI10.1142/S021951940200040X
Language英语
Funding ProjectNational Science Foundation of China[10171106] ; National Science Foundation, University of Jiangsu Province[02KJB110004]
WOS Research AreaBiophysics ; Engineering
WOS SubjectBiophysics ; Engineering, Biomedical
WOS IDWOS:000208564400004
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Citation statistics
Cited Times:27[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17190
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Tang, Sanyi,Chen, Lansun. THE PERIODIC PREDATOR-PREY LOTKA-VOLTERRA MODEL WITH IMPULSIVE EFFECT[J]. JOURNAL OF MECHANICS IN MEDICINE AND BIOLOGY,2002,2(3-4):267-296.
APA Tang, Sanyi,&Chen, Lansun.(2002).THE PERIODIC PREDATOR-PREY LOTKA-VOLTERRA MODEL WITH IMPULSIVE EFFECT.JOURNAL OF MECHANICS IN MEDICINE AND BIOLOGY,2(3-4),267-296.
MLA Tang, Sanyi,et al."THE PERIODIC PREDATOR-PREY LOTKA-VOLTERRA MODEL WITH IMPULSIVE EFFECT".JOURNAL OF MECHANICS IN MEDICINE AND BIOLOGY 2.3-4(2002):267-296.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang, Sanyi]'s Articles
[Chen, Lansun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang, Sanyi]'s Articles
[Chen, Lansun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang, Sanyi]'s Articles
[Chen, Lansun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.